The use of a dose significantly higher than recommended leads to an overdose. It manifests itself as a deterioration in well-being: nausea, vomiting, lethargy, tinnitus, headache, decreased pressure. 
Gastrointestinal (GI) toxicity. Gastric hemorrhages can progress to erosion with prolonged use, but are usually reversible. In susceptible people, they can progress to peptic ulcer. The severity of side effects from the gastrointestinal tract can vary from dyspepsia to life-threatening hemorrhage in the upper gastrointestinal tract or rupture of the visceral organ. Symptoms include nausea, vomiting, dyspeptic symptoms, and abdominal pain. 
Renal failure has been described in people who have taken therapeutic as well as supra-therapeutic doses of ibuprofen. , 
Acute overdose of ibuprofen, which causes toxicity to the central nervous system (CNS), is not uncommon, especially when the meal is massive, more than 400 mg / kg. In a prospective population-based study of ibuprofen overdose, CNS depression was the second most clinical sign after gastrointestinal disturbances in 30%, but the symptoms were mild.  In another study, CNS depression was noted in 10% of patients.
Metabolic acidosis with a high anion gap is the most common abnormality reported, which usually occurs after a massive meal. ,  It is believed that this is due to the accumulation of acidic metabolites ibuprofen, acute renal failure, and / or lactic acidosis from seizure activity. Apnea from respiratory depression can lead to concomitant respiratory acidosis.
Thrombocytopenia often occurs after an overdose of ibuprofen.  Thrombocytopenia, secondary to immuno-mediated thrombocytopenia, thrombotic thrombocytopenic purpura and hemolytic-uremic syndrome from taking ibuprofen. , 
Faced with such symptoms, gastric lavage should be done, the absence of positive dynamics requires an ambulance intervention.